Shaiju, AJ (2003) Infinite horizon differential games for abstract evolution equations. In: Computational and Applied Mathematics, 22 (3). pp. 335-357.
Restricted to Registered users only
Download (156Kb) | Request a copy
Berkovitz's notion of strategy and payoff for differential games is extended to study two player zero-sum infinite dimensional differential games on the infinite horizon with discounted payoff. After proving dynamic programming inequalities in this framework, we establish the existence and characterization of value. We also construct a saddle point for the game.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Sociedade Brasileira de Matemática Aplicada e Computacional.|
|Keywords:||differential game;strategy;value;viscosity solution;saddle point|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||22 Apr 2008|
|Last Modified:||19 Sep 2010 04:44|
Actions (login required)